Journal of Differential Geometry

A surgery for generalized complex structures on 4-manifolds

Gil R. Cavalcanti and Marco Gualtieri

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 76, Number 1 (2007), 35-43.

Dates
First available in Project Euclid: 25 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1180135665

Digital Object Identifier
doi:10.4310/jdg/1180135665

Mathematical Reviews number (MathSciNet)
MR2312048

Zentralblatt MATH identifier
1124.57011

Citation

Cavalcanti, Gil R.; Gualtieri, Marco. A surgery for generalized complex structures on 4-manifolds. J. Differential Geom. 76 (2007), no. 1, 35--43. doi:10.4310/jdg/1180135665. https://projecteuclid.org/euclid.jdg/1180135665


Export citation